# SDR N6WA2024112501

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N519GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10026
- Aircraft time: 46,150 hours, 36,430 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE SUPPORT AT FS280 IS CORRODED. REPLACED ANGLE SUPPORT AT FS280 IAW CRJ SRM 51-40-00.
